MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 08057958190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6).The analyzer's serial number (module 1) was (b)(6).The analyzer's serial number (module 2) was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable lactate dehydrogenase acc.Ifcc ver.2 results for 1 patient sample on a cobas c 503 analytical unit.The initial result was 1248 u/l with a data flag.The sample was automatically diluted, and the result was 168 u/l.The initial result and the result after the dilution were obtained on module 1.The sample was repeated on another module (module 2), and the results were 257 u/l and 170 u/l.The result of 257 u/l was questioned due to it not matching the patient's clinical history.
 
Additional Manufacturer Narrative
The qc was acceptable.A general product problem was excluded.A pre-analytical handling issue could not be excluded.Due to lack of information, the investigation could not identify a specific cause of the event.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
H6 investigation conclusion code was updated.

Brand Name
LACTATE DEHYDROGENASE ACC. IFCC VER.2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23880474
Report Number1823260-2025-05328
Device Sequence Number4669692
Product Code CFJ
UDI-Device Identifier07613336121368
UDI-Public07613336121368
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number08057958190
Device Lot Number87699601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/22/2026
04/07/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/16/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown